# SDR ASOA2012112602508

- Difficulty date: November 22, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 9,881 hours, 6,529 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Malfunctioned
- Location: Brake Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE OVERHEAT WARNING MSG ON TAKE OFF, LT INBD BRAKE INDICATING 20 ON BTMS .  ENROUTE, ACFT DIVERTED,  EMERGENCY DECLARED.  R & R LT INBD BRAKE TEMP SENSOR IAW AMM 32-46-01.  OPS TESTED GOOD IAW AMM 32-46-01-740-801,
